After taking Seroquel, I start to feel like my body has become paralysed and I am falling off something. This makes me have to physically make myself move as I feel I'm going into a fit. It's a bit like when you fall off a step and you have that frightened feeling of falling or jumping off a cliff in your sleep. I have taken it now for 7 years and have come down from 700mg daily to 500mg at night. What is it? And do I need to come off it?
hmm, i was taking 1200mg at first and kind of felt that way, but now i am taking 800mg and the feeling is gone..have you spoken to your prescribing dr. about this feeling? i definitely would... has it been happening the whole 7 years you have been taking it and have you mentioned this to anyone before now? i also take abilify, depakote, remeron and other meds for different things, so i figured it might have to do with some drug interactions, but i am not having this problem anymore... please talk to your dr. and see if anyone on here can give you some positive feedback. i am sorry i can't be a bigger help..
Hello. When I have had that it is either when falling asleep or sudden low blood pressure. I agree that the doctor needs to be contacted as we do not have a full history and it may be something other than the med. I have not used that drug, but I did have that feeling when I switched to paroxetene.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Aug 2015 • 2 answers
Updated 15 Sep 2016 • 2 answers
Updated 25 Nov 2016 • 2 answers
Updated 21 Dec 2017 • 3 answers
Updated 14 Jun 2018 • 4 answers